MathSciNet Relay Station
MathSciNet bibliographic data
MR268401 (42 #3299) 31.21 (30.00)
Ziemer, William P. Extremal length as a capacity. Michigan Math. J. 17 1970 117–128.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement